# SDR DALA2016081306010

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,494 hours, 35,926 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 780  SHEAR TIE CORODED, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.   FABRICATED A NEW SHEAR TIE IAW DWG 143N1018 REV A, G, CD.  INSTALLED THE SHEAR TIE IAW SRM 51-40-02.
